# SDR SWIA200921091

- Difficulty date: February 24, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 15,245 hours, 13,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6660 - ONE OF THE FIVE BULBS ON THE SERVICE DOOR EXIT SIGN INOP.  RELAMPED.
